Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Lower stomach pain, loose motion. Prescribe medicine

User rating for this question
Very Good
Answered by

Practicing since : 1997
Answered : 65 Questions
Hello Doctor
Thursday we had, a outing and after that I am suffering from lower stomach pain and loose motion
Before motioning I feel lot of stomach pain and after motioning the pain reduces, please prescribe some medicine for both the disease

Posted Fri, 14 Sep 2012 in Digestion and Bowels
Answered by Dr. Vaibhav Banait 27 hours later
Thank you for the query. It seems you have caught an infection while you have gone for an outing. Most intestinal infections do not require treatment and clear themselves. If you are having lot of loose stools, avoidance of dehydration is key to recovery. Keep taking normal meals , lot of liquids, and oral rehydration solution.
If you develop severe pain, fever, bleeding in the stool or diarrhoea gets prolonged beyond three to four days, consult your physician.
For ethical and legal reasons, prescription can not be written without examination of a patient. Your physician will be in best position to provide you with proper medication after examining you.
Kindly feel free if you have any further question.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor